Theraflu Multi-Symptom Nighttime Severe Cold & Cough Packets Day & Night Relief - 12 Count
Loading..
Active Ingredients: Theraflu Multi-Symptom Severe Cold: In Each Packet: Acetaminophen (500 mg), Dextromethorphan HBr (20 mg), Phenylephrine HCl (10 mg). Theraflu Nighttime Severe Cold & Cough: Acetaminophen (650 mg), Diphenhydramine (25 mg), Phenylephrine HCl (10 mg). Theraflu Multi-Symptom Severe Cold: Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Theraflu Nighttime Severe Cold & Cough: Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Theraflu Multi-Symptom Severe Cold: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate. Theraflu Nighttime Severe Cold & Cough: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic
Multi-Symptom Severe Cold/Nighttime Severe Cold & Cough, Packets

Other Information: Theraflu Multi-Symptom Severe Cold: Each packet contains: potassium 10 mg, sodium 19 mg. Phenylketonurics: contains phenylalanine 20 mg per packet. Store at controlled room temperature 20 degrees - 25 degrees C (68 degrees - 77 degrees F). Protect product from heat and moisture. Theraflu Nighttime Severe Cold & Cough: Each packet contains: potassium 10 mg, sodium 23 mg. Phenylketonurics: contains phenylalanine 13 mg per packet. Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Protect product from heat and moisture. Misc: Multi-Symptom Severe Cold: 6 Multi-Symptom Packets: Tea Infusions: Green Tea & Honey Lemon Flavors. Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Phenylephrine HCl - Nasal decongestant. Nasal congestion. Cough. Sore throat pain. Headache. Body ache. Fever. Nighttime Severe Cold & Cough: 6 Nighttime Packets: Honey Lemon, Chamomile & White Tea Flavors. Acetaminophen -

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Theraflu Multi-Symptom Severe Cold: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you are allergic to acetaminophen; with any other drug containing acetaminophen (prescription or nonprescription) If you are not sure whether a drug contains acetaminophen, ask a doctor or pha
Directions Directions: Theraflu Multi-Symptom Severe Cold: Do not use more than directed. Take every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor. Dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat. Theraflu Nighttime Severe Cold & Cough: Do not use more than directed. Take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water; stir briskly before and after heating. Do not overheat. Use as directed. Theraflu Multi-Symptom Severe Cold: Adults and Children 12 Years of Age and Over: One packet. Children Under 12 Yea
About the Producer GlaxoSmithKline
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.